- 3 replies
- 159 views
- 4 followings
Side effects High Blood pressure medication
I am 37 years old and I haven't been on one blood pressure medication that works. All these different side effects have made me feel terrible. Does any one have these problems? The doctors keeps changing my medication and nothing working. Recently been put on carvedlol and it's the worst. Any suggestions?
arogya, August 6, 2019 1:30am EST
Most meds take time to really "work", although sometimes they do instantly kick in, especially beta blockers like the one you're taking. ALL bp meds have side effects, ALL. The right one for a person is decided by cause if diagnosed, and body chemistry- blood, urine, liver etc. Your symptoms might include a racing heartbeat /arrythmia/atrial fibrilation. However, given your age, its a little surprising if this is the only med you are on since this is normally in addition to other drugs like ARB, or ACE or even CCB. Perhaps your blood/urine tests do not allow for such drugs, do you know? It might be worthwhile to understand why other meds that I mentioned cannot be part of your treatment, unless of course those have been tried and had to be given up due to side effects. I had visible side effects like dizziness and tiredness for many months before my body called some sort of truce with the meds and dose needed was lower. I do know that while the external side effects are not seen, the meds are still internally doing some damage in addition to their alleged "benefits". The ideal situation for us is to be able to get BP down with a mixture of diet/exercise and natural supplements and its possible to do it for most people.
cozy4, August 8, 2019 8:11pm EST
I had the same problem, and am now being treated without any medications at all for that reason. I had adverse reactions to EVERYTHING!
Please don't quit anything you have been prescribed, though-- ask your doctor(s) what to do next, and follow all medical advice and treatments 100%. I do what I do with medical permission and regular care.
SkopjeMK, August 11, 2019 4:19pm EST
I can totally rely on this. I got prescribed HBP medication (Amlodopine/Benazepril 5-10mg) and right after the first use the hell started. I start having a lot of side effects, I couldn't sleep, my leg and arm was tingling I have needles on both legs, I was feel very uncomfortable, fatigue and angry most of the time, my muscles were twiching on my legs and eyes as well. After a while I went to the doctor and he change the medicine to lower dose and after three weeks of suffering I start feeling better, the side effects went more then halfway down. I still had small episodes around after lunch when I start feeling tired and sleepy, very uncomfortable feeling. I start checking my blood pressure several times a day and it was normal. So I guess, I need to work around that feeling and get it out completely. All I can say, its getting better and better every day.